Top answers from doctors based on your search:
Disclaimer

cause of pediacare infant decongestant drops allergy

A 33-year-old male asked:
Dr. Pierrette Mimi Poinsett
38 years experience Pediatrics
Pediacare Allergy: Pediacare Infant Decongestant Drops allergy. The active ingredient is pseudoephedrine. Allergy may be due to dye or flavoring in the product. Allerg ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old female asked:
Dr. Robert Stuart
A Verified Doctor answered
A US doctor answered Learn more
Not the best: Over the counter cold medicines are no longer recommended for children, because studies have not shown that they really help, and they often cause sid ... Read More
4
4 thanks
Dr. Mark Collins
24 years experience Prosthodontics
Child snoring: Have your child looked at by an ent. It could be adnoids and tonsils that are enlarged causing this problem.
1
1 thank
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
ENT: A Pediatric ENT referral may be informative. If the baby is chronically congested, chronic infection and impairment of the cilia lining the nasal pass ... Read More
A 32-year-old male asked:
Dr. Efren Rael
18 years experience Allergy and Immunology
Possible allergy: Humidifiers, although moisturizing to humans, can also increase dust mite and mold populations and can sometimes paradoxically worsen allergy symptoms ... Read More
1
1 thank
Dr. Julan Crane
25 years experience Pediatrics
Stuffy nose: Could be a viral infection or a sinus infection.
A 39-year-old member asked:
Dr. John McMahan
48 years experience ENT and Head and Neck Surgery
Allergy: It's best to limit your exposure to the allergens if possible. Antihistamines taken regularly may eliminate your symptoms. Decongestants can make you ... Read More
2
2 thanks
A female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
NO: you may take ONE 24 hour pill per day OR TWO 12 hour pills twice a day... If this isn't helping add an OTC NASAL CORTISONE spray! Hope this is helpf ... Read More
A male asked:
Dr. Jefferson Svengsouk
Specializes in Palliative Care
Overdosing Meds: Loratadine and cetirizine are both antihistamines, and carry side effects including sedation and drowsiness, among others. Increasing the dose of one ... Read More
A 40-year-old female asked:
Dr. Adam Elisha
7 years experience Rheumatology
Antihistamine : If it is an antihistamine then you can continue to take the medication safely.
A 25-year-old male asked:
Dr. Carlo Hatem
25 years experience Pulmonary Critical Care
Allergies: Try to determine when is the least likely time for you to have allergies and then try to stop the medications. I do believe that you need to check wit ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month